Affordable Access

Publisher Website

On dual regularity and value convergence theorems

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/0304-4068(81)90011-2

Abstract

Abstract We deal with the Value Convergence Problem in the piecewise smooth framework including the rates of convergence and the number of (symmetric) value allocations. In this connection, we also discuss the concept of dual regularity and give several equivalent ways of formulating the regularity conditions.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Lattice-valued convergence spaces and regularity

on Fuzzy Sets and Systems Jan 01, 2008

Duality theorems of vector-valuedn-set functions

on Computers & Mathematics with A... Jan 01, 1991

Row Convergence Theorems for Vector-Valued Padé Ap...

on Journal of Approximation Theor... Jan 01, 1997

Regularity and convergence of stochastic convoluti...

on Journal of Multivariate Analys... Jan 01, 1992
More articles like this..